# SDR IPXA09555012

- Difficulty date: February 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 345 FRAME RBL 65 HAS NUMEROUS AREAS OF MECHANICAL DAMAGE ON INBOARD F FLANGE BETWEEN STR 15R & 8R.  ALL AREAS FOUND TO BE OUT OF LIMITS IAW 53-00-07-1AI, DRILLED OUT DAMAGE AND INSTALLED A FASTENER IAW B757-5310-19952C.
